# SDR USAA990486

- Difficulty date: June 4, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N934VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 48114
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cap
- Condition: Corroded
- Location: Bs 96
- Part time: 49,008 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING Q-4 CHECK, FOUND CORROSION THE WHOLE WAY THROUGH END CAP, AT STATION 996 - LONGERON 19R.  CORROSION LEVEL 1.  CORROSION TASK NR C-57-53300.  REWORKED AND REPLACED END CAP FITTING.  (M)
